# SDR CALA2023080402429

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 77,564 hours, 15,283 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Broken
- Location: Rt Mlg
- Part time: 77,732 hours, 15,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKE OFF. FOUND R/H FORWARD TRUNNION BROKEN, REQUIRING GEAR REPLACEMENT DUE TO DAMAGE. GEAR REPLACED ON TASK CARD 63-3211-1-9002.
